Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 207, NWS St. Louis, MO

December 23, 2015Clinton County, Washington County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Dec 23, 2015, 11:06 AM CST for Clinton County, Washington County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 11:06 AM CST (17:06 UTC)
Expired
Dec 23, 2015, 11:45 AM CST
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 9:13 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS53 KLSX 231706
SVRLSX
ILC027-189-231745-
/O.NEW.KLSX.SV.W.0207.151223T1706Z-151223T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1145 AM CST

* AT 1106 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEW ATHENS TO NEAR STEELEVILLE...MOVING NORTHEAST AT
  65 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARLYLE...NASHVILLE...CENTRALIA...OKAWVILLE...GERMANTOWN...WAMAC...
  BECKEMEYER...LIVELY GROVE...IRVINGTON...ASHLEY...BOULDER...
  SHATTUC...POSEN...ST. LIBORY...BARTELSO...BEAUCOUP...HOYLETON...
  JOHANNISBURG...HOFFMAN AND COVINGTON.

THIS INCLUDES INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 34 AND 61.
 
THIS WARNING ALSO INCLUDES CARLYLE LAKE RECREATIONAL AREA.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHWESTERN
ILLINOIS.

LAT...LON 3822 8970 3845 8971 3874 8924 3874 8914
      3821 8915
TIME...MOT...LOC 1706Z 227DEG 56KT 3831 8991 3803 8972 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
3 follow-up statements
431 
WWUS53 KLSX 231712
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 AM CST WED DEC 23 2015

ILC027-189-231745-
/O.CON.KLSX.SV.W.0207.000000T0000Z-151223T1745Z/
WASHINGTON IL-CLINTON IL-
1112 AM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CST
FOR WASHINGTON AND SOUTHEASTERN CLINTON COUNTIES...

AT 1112 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF NEW ATHENS TO NEAR
COULTERVILLE...MOVING NORTHEAST AT 75 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 1109 AM...A 62 MPH WIND GUST WAS
REPORTED AT THE SPARTA AIRPORT WITH THIS LINE OF STORMS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARLYLE...NASHVILLE...CENTRALIA...OKAWVILLE...GERMANTOWN...WAMAC...
BECKEMEYER...LIVELY GROVE...IRVINGTON...ASHLEY...BOULDER...SHATTUC...
POSEN...ST. LIBORY...BARTELSO...BEAUCOUP...HOYLETON...JOHANNISBURG...
HOFFMAN AND COVINGTON.

THIS WARNING ALSO INCLUDES CARLYLE LAKE RECREATIONAL AREA.
 
THIS INCLUDES INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 34 AND 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHWESTERN
ILLINOIS.

LAT...LON 3822 8970 3845 8971 3874 8924 3874 8914
      3821 8915
TIME...MOT...LOC 1712Z 229DEG 65KT 3839 8978 3813 8955 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
280 
WWUS53 KLSX 231727
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 AM CST WED DEC 23 2015

ILC027-189-231745-
/O.CON.KLSX.SV.W.0207.000000T0000Z-151223T1745Z/
WASHINGTON IL-CLINTON IL-
1127 AM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CST
FOR WASHINGTON AND SOUTHEASTERN CLINTON COUNTIES...

AT 1127 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GERMANTOWN TO NEAR NASHVILLE...MOVING NORTHEAST AT 65
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARLYLE...NASHVILLE...CENTRALIA...OKAWVILLE...GERMANTOWN...WAMAC...
BECKEMEYER...IRVINGTON...ASHLEY...BOULDER...SHATTUC...POSEN...
BARTELSO...BEAUCOUP...HOYLETON...HOFFMAN...DAMIANSVILLE...
COVINGTON...RICHVIEW AND ADDIEVILLE.

THIS WARNING ALSO INCLUDES CARLYLE LAKE RECREATIONAL AREA.
 
THIS INCLUDES INTERSTATE 64 IN ILLINOIS BETWEEN EXITS 34 AND 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.

LAT...LON 3874 8924 3874 8914 3821 8915 3821 8939
      3850 8963
TIME...MOT...LOC 1727Z 232DEG 51KT 3854 8954 3828 8931 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
072 
WWUS53 KLSX 231738
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CST WED DEC 23 2015

ILC027-189-231745-
/O.CON.KLSX.SV.W.0207.000000T0000Z-151223T1745Z/
WASHINGTON IL-CLINTON IL-
1138 AM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CST
FOR NORTHEASTERN WASHINGTON AND NORTHEASTERN CLINTON COUNTIES...

AT 1138 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CARLYLE TO WOODLAWN...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARLYLE...CENTRALIA...WAMAC...BECKEMEYER...IRVINGTON...ASHLEY...
BOULDER...SHATTUC...HOYLETON...HOFFMAN...RICHVIEW...HUEY...FERRIN AND
POSEY.

THIS WARNING ALSO INCLUDES CARLYLE LAKE RECREATIONAL AREA.
 
THIS INCLUDES INTERSTATE 64 IN ILLINOIS NEAR EXIT 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.

LAT...LON 3874 8924 3874 8914 3830 8916 3862 8944
TIME...MOT...LOC 1738Z 241DEG 54KT 3865 8935 3833 8904 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 6:32 AM CST, 4 hours 34 minutes earlier.

Area forecast discussion, Dec 23, 6:32 AM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
632 AM CST WED DEC 23 2015

.SHORT TERM: (Through Tonight)
Issued at 344 AM CST Wed Dec 23 2015

Showers and thunderstorms will be on the increase this morning as
surface low and associated upper level trof continue to lift north
northeast from TX panhandle towards the western Great Lakes region
by early this evening. Forecast area to remain on warm side of
system through midday before strong cold front slides through
region. Main question is will this initial round of activity muddy
the waters for any severe convection with frontal boundary this
afternoon. Think there will be enough of break in precipitation and
clouds to see atmosphere become unstable with CAPES between 500 and
1200 J/kg as strong low level jet advects dewpts in the upper 50s to
low 60s into the region by this afternoon. Forecast soundings
continue to indicate deep layer shear, curved hodographs and this
combined with decent instability, supercell development is expected
with the main threats being tornadoes and damaging winds, though
some large hail is possible as well. The best area to see this would
be southeast MO and southwestern IL. However, latest HRRR run is
indicating some supercell development further north closer to
deepening surface low over northeast MO and west central IL. Will
have to keep an eye out on these changing conditions.

Otherwise, will see temperatures rising through midday on gusty
south winds, into the 60s, then remain steady or slowly fall as
frontal boundary slides through. Could see gusts between 35 and 40
mph at times outside of storms. Storms to taper off by early this
evening with winds veering to the west on back side of system and
diminishing.

Byrd

.LONG TERM: (Thursday through Tuesday)
Issued at 344 AM CST Wed Dec 23 2015

(Thursday through Christmas Day)

Dry weather expected for most of the area through Christmas Day with
temperatures remaining above normal, in the upper 40s to low 60s.
With stalled frontal boundary just south of forecast area, could see
some light rain for far southern portions of forecast area Christmas
Day.

(Christmas Night through Tuesday)

Frontal boundary that is stalled south of the forecast area will
move back northward Christmas night and Saturday. Will see numerous
rounds of showers and embedded thunderstorms across the region
through Monday before tapering off Monday night as associated
surface low lifts northeastward through region and into the Great
Lakes region by Monday night. At this time, models are indicating
between 3 and 6 inches of rain with locally higher amounts possible.
The axis of heaviest rain will extend from southwestern MO
through the St. Louis metro area and into central Illinois. This
will affect area rivers and streams, leading to additional
flooding. For more details, please see the hydrologic outlook
(ESF).

Byrd

&&

.AVIATION:  (For the 12z TAFs through 12z Thursday Morning)
Issued at 631 AM CST Wed Dec 23 2015

Thunderstorms will move through the terminals through 15-17Z. They
will produce low MVFR or even IFR conditions at times with the
strongest cells capable of producing small hail and wind gusts in
excess of 30kts. These storms will clear out of the area by late
in the morning with VFR conditions by afternoon. Scattered
thunderstorms will likely develop along a cold front that will
move west to east during the afternoon hours. A few of these
storms could become severe, capable of producing some hail and
gusty winds along with brief MVFR/IFR conditions. Winds will veer
westerly behind the front with wind gusts diminishing this
evening.

Specifics for KSTL: Thunderstorms will move through the terminal
through 16Z with low MVFR or even IFR conditions at times with the
strongest cells capable of producing small hail and wind gusts in
excess of 30kts. Then expect VFR conditions to develop by late
this morning and this afternoon before scattered thunderstorms
will be in the vicinity mid-late afternoon as a cold front moves
across the area. Winds will veer westerly behind the front with
wind gusts diminishing this evening.

Britt

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     68  43  56  38 /  90  30   5  10
Quincy          64  37  47  33 /  90  30  10   5
Columbia        67  38  53  35 /  90  10   5   5
Jefferson City  69  38  55  36 /  90  10   5  10
Salem           67  45  57  40 / 100  60   5  10
Farmington      67  42  59  39 /  90  20   5  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Dec 23, 4:20 AM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 AM CST WED DEC 23 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
420 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE STORMS
COULD BE SEVERE MAINLY THIS AFTERNOON AND EVENING WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A PROLONGED PERIOD OF RAINFALL...INCLUDING SOME THUNDERSTORMS...
IS LIKELY STARTING CHRISTMAS NIGHT AND CONTINUING INTO EARLY
NEXT WEEK. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH
LOCALLY HIGHER AMOUNTS IS POSSIBLE. THIS COULD CAUSE ADDITIONAL
FLOODING ALONG AREA STREAMS...CREEKS AND RIVERS.

THUNDERSTORMS ARE ALSO POSSIBLE WITH THE RAINFALL LATE FRIDAY
NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

BYRD

In the hours before

Special weather statement, Dec 23, 5:55 AM CST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 AM CST WED DEC 23 2015

ILZ079-102-MOZ065-074-075-231245-
RANDOLPH IL-MONROE IL-JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
555 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RANDOLPH...MONROE...
EASTERN ST. FRANCOIS...STE. GENEVIEVE AND EASTERN JEFFERSON COUNTIES
UNTIL 645 AM CST...

AT 554 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR HOUSE SPRINGS TO OLYMPIAN VILLAGE
TO NEAR ROSELLE...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ARNOLD...FARMINGTON...FESTUS...WATERLOO...PEVELY...DESLOGE...CRYSTAL
CITY...STE. GENEVIEVE...RED BUD...HERCULANEUM...BYRNES MILL...
ANTONIA...BARNHART...HIGH RIDGE...OAKVILLE...PARK HILLS...VALMEYER...
OLYMPIAN VILLAGE...EVANSVILLE AND BLOOMSDALE.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3811 9048 3845 9056 3843 9035 3839 9034
      3843 9029 3842 9014 3803 8986 3767 9011
      3764 9015 3764 9052
TIME...MOT...LOC 1154Z 276DEG 24KT 3838 9054 3812 9047 3765 9051

BYRD
Local storm report, Dec 23, 9:26 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     WATERLOO                38.33N  90.16W
12/23/2015                   MONROE             IL   EMERGENCY MNGR

            SEVERAL TREES DOWN EAST OF WATERLOO. TIME ESTIMATED
            FROM RADAR.

&&

TRUETT
Local storm report, Dec 23, 9:28 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     TSTM WND DMG     FREEBURG                38.43N  89.91W
12/23/2015                   ST. CLAIR          IL   BROADCAST MEDIA

            DAMAGE TO A FENCE. TIME ESTIMATE FROM RADAR

&&

TRUETT
Local storm report, Dec 23, 10:29 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     HEAVY RAIN       CATAWISSA               38.42N  90.78W
12/23/2015  M1.90 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Dec 23, 10:36 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     HAIL             MARQUAND                37.43N  90.17W
12/23/2015  E0.70 INCH       MADISON            MO   TRAINED SPOTTER

1034 AM     TSTM WND GST     MARQUAND                37.43N  90.17W
12/23/2015  E40 MPH          MADISON            MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Dec 23, 10:40 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             WARRENTON               38.82N  91.14W
12/23/2015  E0.25 INCH       WARREN             MO   TRAINED SPOTTER

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 5:55 AM CSTSpecial Weather StatementLSXMonroe50 min
Dec 23, 8:50 AM CSTSevere Thunderstorm WarningLSXBond, Fayette, Macoupin, Madison, Montgomery55 min
Dec 23, 10:37 AM CSTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair38 min
Dec 23, 11:38 AM CSTSevere Thunderstorm WarningLSXClinton, Fayette, Marion34 min
Dec 23, 1:29 PM CSTWind AdvisoryLSXAdams, Brown, Pike9 hr
Dec 23, 3:09 PM CSTSevere Thunderstorm WarningLSXAdams51 min
Dec 23, 3:13 PM CSTSevere Thunderstorm WarningLSXPike16 min
Dec 23, 3:40 PM CSTSevere Thunderstorm WarningLSXCalhoun, Pike50 min
Dec 23, 3:45 PM CSTSevere Thunderstorm WarningLSXPike45 min
Dec 23, 3:51 PM CSTTornado WarningLSXPike24 min
Dec 23, 3:52 PM CSTSevere Thunderstorm WarningLSXAdams, Brown38 min
Dec 23, 4:11 PM CSTTornado WarningLSXPike13 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.